Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 208701, 9 pages
http://dx.doi.org/10.1155/2014/208701
Research Article

On Properties of Meromorphic Solutions of Certain Difference Painlevé III Equations

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 5 November 2013; Accepted 13 January 2014; Published 27 February 2014

Academic Editor: Kwang Ho Shon

Copyright © 2014 Shuang-Ting Lan and Zong-Xuan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Shuang-Ting Lan, and Zong-Xuan Chen, “Zeros, Poles, and Fixed Points of Meromorphic Solutions of Difference Painlevé Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Shuang-Ting Lan, and Zong-Xuan Chen, “On difference equations concerning Schwarzian equation,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar